# SDR FDEA201211204104

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53181
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT DECK PLATE FROM BS 1681 TO 1720, LBL 52 TO RBL 52 HAS SEVERAL CORRODED SPOTS ESPECIALLY ON FWD AND AFT EDGES.   R & R DECK PLATE  IAW SRM  51-40-02  &  DWG 146N5300, SHT 208.  MAJOR  REPAIR.
